MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-3013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-010-03-0330 - logic cr femoral cem, right, sz 3.(b)(6), 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.(b)(6), 13a2101 - cemex system fast genta 70g.(b)(6), 200-05-26 - inset patella 26mm.(b)(6), asa0030 - sterile disposable containers.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2017.Approximately 5 years and 3 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report 17 apr 2022 the previous liner was dislodged from the tibial component.Upon inspection there was severe delamination wear on the surface of the polyethylene.Both tibial and femoral components had area of severe osteolysis leading to debonding at the bone cement joint.The patient tolerated the procedure well.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key18284492
Report Number1038671-2023-02944
Device Sequence Number5909905
Product Code JWH
UDI-Device Identifier10885862174406
UDI-Public10885862174406
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number02-012-48-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2023
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale